Spontaneous Rupture of Hepatocellular Carcinoma With Fatal Outcome in a Patient Taking Direct-Acting Antivirals.
Аннотация
Hepatocellular carcinoma (HCC) is one of the most common malignant tumors globally. Many complications are attributed to it, including spontaneous rupture, which is a serious and rare complication that can be life-threatening. Managing and detecting this condition might pose challenges, especially when there is no prior history of liver cirrhosis or tumor. We report on a 57-year-old man followed as an outpatient for chronic hepatitis C who presented to the emergency department for abdominal pain with abdominal distention and jaundice, occurring two months after treatment by direct-acting antiviral (DAA). He was not known to have a liver tumor on the ultrasound performed before the start of treatment. Therefore, the diagnosis of tumor rupture was not very clear. The evolution was fatal, and death occurred quickly. Although the association between DAA treatment and hepatocarcinogenesis and its possible complications is unknown, close monitoring by high-performance imaging is probably required in patients under DAA.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.